# SDR YENA20091227190

- Difficulty date: December 27, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 1,700 hours, 1,035 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0747
- Condition: Unsecure
- Location: Pax Door
- Part time: 1,700 hours, 1,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT JB589 HPN-FLL, DURING MAINTENANCE AT FLL THE L2 LEFT AFT PASSENGER DOOR EMERGENCY ESCAPE SLIDE UNRAVELED.  MX REMOVED AND REPLACED L2 DOOR EMERGENCY EVACUATION SLIDE ASSY PER AMM 25-65-01, OPS CHECK NORMAL.
